# SDR DALA2015033002518

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK +Y765 FRAME 36 TO 41 IN PASSENGER CABIN L=4.262", W=0.396", D=0.082".  EVALUATED SEAT TRACK AND FOUND OUT LIMITS ON JOB CARD 2500-2031.   REPLACED SEAT TRACK +Y765 LOCATED FRAME 36 TO FRAME 41 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D57130147.
